# SDR UALA2009011900192

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 44,623 hours, 12,366 cycles
- Engine: Pwa PW2037
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 42D362
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL FILTER BYPASS MESSAGE ON EICAS.  DIVERTING TO SLC.  ACP WIRING CHECK, AND REPLACED NR 2 FUEL DIFFERENTIAL PRESSURE SWITCH.  ACCMP'D DRY MOTOR AND CHECKED FOR LEAKS.  ACCMP MOTOR AND LEAK CHECK.  NO LEAKS NOTED.
